Alert archive / Massachusetts / Flash Flood Watches in 2007
Flash Flood Watch 1, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood watch at Jul 28, 2007, 11:25 AM EDT for Hampden County, Massachusetts; Capitol Planning Region, Connecticut. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2007, 11:25 AM EDT (15:25 UTC)
- Expired
- Jul 28, 2007, 3:43 PM EDT
- In force
- 4 hr
- Issued by
- NWS Boston/Norton, MA
- Flood severity
- None
The radar
The Boston radar (KBOX), 121 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 3.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 363 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KBOX 281525 FFABOX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 1125 AM EDT SAT JUL 28 2007 ...THE NATIONAL WEATHER SERVICE HAS ISSUED A FLASH FLOOD WATCH THROUGH 9 PM TONIGHT FOR HARTFORD COUNTY AND HAMDEN COUNTY OF MASSACHUSETTS... .SHOWERS AND THUNDERSTORMS WITH LOCALLY VERY HEAVY RAIN MAY RESULT IN FLASH FLOODING THIS AFTERNOON AND EARLY EVENING. CTZ002-MAZ009-011-282330- /O.NEW.KBOX.FF.A.0001.070728T1525Z-070729T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARTFORD CT-WESTERN HAMPDEN MA-EASTERN HAMPDEN MA- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...BLANDFORD... SPRINGFIELD 1125 AM EDT SAT JUL 28 2007 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS...INCLUDING THE FOLLOWING AREAS...IN NORTHERN CONNECTICUT...HARTFORD CT. IN WESTERN MASSACHUSETTS... EASTERN HAMPDEN MA AND WESTERN HAMPDEN MA...INCLUDING THE CITY OF SPRINGFIELD. * UNTIL 9 PM EDT THIS EVENING * SHOWERS AND THUNDERSTORMS FROM EARLIER THIS MORNING HAVE RESULTED IN 1 TO 2 INCHES OF RAINFALL ACROSS THIS AREA...WITH LOCAL AMOUNTS AROUND 3 INCHES. SHOWERS AND THUNDERSTORMS WITH LOCALLY VERY HEAVY RAIN ARE EXPECTED TO CONTINUE THIS AFTERNOON AND INTO EARLY THIS EVENING. THEREFORE...ANY ADDITIONAL HEAVY RAIN ACROSS HARTFORD COUNTY AND ADJACENT HAMDEN COUNTY WILL RESULT IN FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ NOCERA
1 follow-up statement
000 WGUS61 KBOX 281943 FFABOX FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 343 PM EDT SAT JUL 28 2007 CTZ002-MAZ009-011-282045- /O.CAN.KBOX.FF.A.0001.000000T0000Z-070729T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARTFORD CT-WESTERN HAMPDEN MA-EASTERN HAMPDEN MA- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...BLANDFORD... SPRINGFIELD 343 PM EDT SAT JUL 28 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS HAS BEEN CANCELLED. THE RISK FOR FLASH FLOODING HAS DIMINISHED DUE TO THE LACK OF HEAVY RAIN THIS AFTERNOON COMBINED WITH ONLY ISOLATED OR SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED THIS EVENING. THEREFORE...THE FLASH FLOOD WATCH FOR HARTFORD COUNTY AND ADJACENT HAMPDEN HAS BEEN CANCELLED. $$ NOCERA
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood watch went out at Jul 28, 10:35 AM EDT, 50 minutes earlier.
Area forecast discussion, Jul 28, 10:35 AM EDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 1035 AM EDT SAT JUL 28 2007 .SYNOPSIS... BERMUDA HIGH PRESSURE WILL CONTINUE TO PUMP HUMID AIR INTO OUR REGION THROUGH THE WEEKEND INTO EARLY NEXT WEEK. MEANWHILE...A COLD FRONT WILL APPROACH FROM THE NORTHWEST. THIS WILL MEAN THE LIKELIHOOD OF SHOWERS AND THUNDERSTORMS WITH HEAVY DOWNPOURS TODAY THROUGH MONDAY...POSSIBLY INTO TUESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MID LEVEL VORTEX JUST NORTHWEST OF ALB AT 10 AM ALONG WITH ITS ATTENDING COLD FRONT CONTINUES TO FIRE WIDESPREAD SHOWERS WITH EMBEDDED TSTMS FROM HARTFORD COUNTY NORTHEAST INTO WESTERN AND CENTRAL MA EXTENDING INTO SOUTHERN NH. AHEAD OF THE VORTEX DEEP LAYER SSW FLOW ADVECTING TROPICAL AIRMASS INTO SOUTHERN NEW ENGLAND WITH 12Z CHH SOUNDING REPORTING PWATS OF 1.91 INCHES. AS EXPECTED...RECEIVING REPORTS OF STORMS DUMPING 1-1.25 INCHES OF RAINFALL WITHIN AN HOURS TIME. THIS WILL RESULT IN SOME LOCALIZED MINOR POOR DRAINAGE AND URBAN FLOODING TODAY IN THE HEAVIER STORMS. FLOODING WILL BE THE MAIN THREAT TODAY...WITH A LOWER RISK OF SEVERE WEATHER GIVEN MARGINAL INSTABILITY WITH MID LEVEL LAPSE RATES OF 6C/KM OR LESS AND SB CAPE OF 1000-1500 J/KG. HOWEVER...CAN NOT RULE OUT ONE OR TWO STRONGER STORMS PRODUCING STRONG WIND GUSTS WITH ELEVATED CORES. IN ADDITION...GIVEN TROPICAL AIRMASS WET BULB ZERO HEIGHTS ARE VERY HIGH AROUND 12 KFT. THUS...VERY LOW RISK OF LARGE HAIL. THEREFORE...MAIN WEATHER HAZARD TODAY WILL BE LOCALIZED FLOODING FROM HEAVY DOWNPOURS. NEW 12Z NAM CONTINUES TO TRACK THIS MID LEVEL VORTEX ACROSS NORTHERN NEW ENGLAND TODAY. THUS...AREA OF BEST ASCENT WILL BE ACROSS NORTHWEST PORTIONS OF CT/MA AND INTO NH. THEREFORE...SHOWERS AND TSTMS WILL BE MOST NUMEROUS ACROSS THIS AREA...WITH CONVECTION MORE SCATTERED IN COVERAGE POINTS SE FROM BOSTON TO PROVIDENCE TO CAPE COD. PREVIOUS FORECAST LOOKS ON TRACK...SO NOT PLANNING ON MANY CHANGES. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/... ANY SHOWERS AND TSTMS SHOULD DISSIPATE THIS EVENING WILL THE LOSS OF DAYTIME HEATING AS WELL AS THE LOSS THE UPPER SUPPORT. WENT WITH A SLIGHT CHANCE OF SHOWERS OVERNIGHT WITH FRONTAL BOUNDARY REMAINING IN THE VICINITY COUPLED WITH THE VERY MOIST AIRMASS. LOWS SHOULD BE QUITE WARM...AROUND 70. HIGH DEWPOINTS WILL MAKE IT FEEL MUGGY. && .LONG TERM /SUNDAY THROUGH FRIDAY/... ANOTHER SHORT WAVE KEEPS UPPER TROFFINESS ANCHORED ACROSS NORTHEAST. WEAK FRONTAL BOUNDARY ALSO STALLS ACROSS NEW ENGLAND SUN THROUGH PERHAPS MON NIGHT/TUE TIME FRAME...BEFORE STARTING TO SLIDE EAST. THUS LOOKS LIKE SOME LOW LEVEL CONVERGENCE OF HI PW AIR IN AT LEAST MODERATELY UNSTABLE ENVIRONMENT THROUGH THIS PERIOD. HAVE TAPERED POPS BACK A BIT FOR SUNDAY SINCE FORCING A LITTLE WEAK AS REGION IN BETWEEN SHORT WAVES. MAY SEE CONTINUED THREAT FOR LOCALLY HEAVY RAIN SUNDAY THROUGH MONDAY OR MONDAY NIGHT. HAVE STAYED CLOSE TO MAV VALUES FOR TEMPERATURES. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... A MOIST AIRMASS IN PLACE COUPLED WITH AN APPROACHING SHORT WAVE AND SFC COLD FRONT WILL ALLOW FOR INCREASING CHANCES OF SHOWERS AND TSTMS TODAY. THE CIG FCST IS A BIT TRICKY...BUT THINKING ANY IFR OR LOWER CONDITIONS SHOULD LIFT TO MVFR OF LOW-END VFR LEVELS TODAY WITH DAYTIME HEATING EXCEPT OVER THE CAPE AND ISLANDS WHERE CIGS SHOULD BE A BIT LOWER. FOR TONIGHT...THINKING FOG AND STRATUS WILL ADVECT BACK TO THE NORTH AND AFFECT MOST TERMINALS AFTER MIDNIGHT. IN THE LONGER TERM...A HUMID AIR MASS WILL AID DEVELOPMENT OF NIGHTTIME LOW CLOUDS AND FOG THROUGH MONDAY NIGHT. IN ADDITION...THERE SHOULD BE SUFFICIENT INSTABILITY TO WARRANT A RISK OF THUNDERSTORMS SUNDAY THROUGH MONDAY. && .MARINE... LIGHT FLOW WILL ALLOW FOR TRANQUIL CONDITIONS ON THE WATERS TODAY AND TONIGHT...WITH WINDS GENERALLY LESS THAN 15 KT AND SEAS LESS THAN 3 FEET. LOOKS FAIRLY QUIET IN THE SUNDAY THROUGH MONDAY NIGHT PERIOD...WITH THE MAIN CONCERN BEING AREAS OF DENSE FOG. && .HYDROLOGY... FLASH FLOOD INDICES REMAIN AROUND 3 INCHES FOR ONE HOUR AND 4 TO 4.5 INCHES IN THREE HOURS FOR ALL ZONES EXCEPT RI002...SOUTHEAST PROVIDENCE COUNTY INCLUDING PROVIDENCE...WHERE VALUES ARE 2.5 INCHES FOR ONE HOUR AND 3.5 INCHES FOR THREE HOURS. SO IT WILL TAKE A STATIONARY TORRENTIAL DOWNPOUR...OR TRAINING STORMS TO GET FLASH FLOODING TODAY THROUGH MONDAY. WITH THE MOIST AIRMASS CURRENTLY IN PLACE AND RELATIVELY WEAK FLOW ALOFT...THIS WILL BE POSSIBLE IN A LOCALIZED MANNER TODAY THROUGH MONDAY. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...EKSTER NEAR TERM...NOCERA SHORT TERM...EKSTER LONG TERM...THOMPSON AVIATION...EKSTER/THOMPSON MARINE...EKSTER/THOMPSON HYDROLOGY...EKSTER
Hazardous weather outlook, Jul 28, 3:42 AM EDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 342 AM EDT SAT JUL 28 2007 ANZ230-CTZ002>004-MAZ002>022-026-NHZ011-012-015-RIZ001>007-290745- BOSTON HARBOR-HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- 342 AM EDT SAT JUL 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY...MAINLY TO THE NORTHWEST OF A BOSTON TO PROVIDENCE LINE. A FEW OF THE STORMS COULD BECOME SEVERE WITH THE MAIN THREAT BEING DAMAGING STRAIGHT LINE WIND GUSTS. IN ADDITION...THE STORMS MAY TRAIN OVER THE SAME LOCATIONS WHICH WILL BRING THE POTENTIAL FOR LOCALLY HEAVY RAIN AND FLASH FLOODING ACROSS THE INTERIOR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS...SOME WITH HEAVY DOWNPOURS...REMAIN POSSIBLE FROM SUNDAY THROUGH TUESDAY. SEVERAL THUNDERSTORMS ON SUNDAY AFTERNOON COULD PRODUCE STRONG WIND GUSTS FROM THE CONNECTICUT RIVER VALLEY INTO THE WORCESTER HILLS AS WELL AS POOR DRAINAGE STREET FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. ANZ231>237-250-254-255-270-MAZ023-024-RIZ008-290745- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- WATERS FROM MERRIMACK RIVER MA TO WATCH HILL RI FROM 25 TO 40 NM- DUKES MA-NANTUCKET MA-BLOCK ISLAND RI- 342 AM EDT SAT JUL 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS...MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS...MASSACHUSETTS COASTAL WATERS...SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AREAS OF DENSE FOG WILL REDUCE VISIBILITIES TO UNDER ONE QUARTER OF A MILE AT TIMES TODAY AND TONIGHT. IN ADDITION...A FEW THUNDERSTORMS MAY AFFECT THE COASTAL WATERS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY. AREAS OF FOG ARE EXPECTED EACH NIGHT THROUGH MONDAY NIGHT. THE FOG MAY REDUCE THE VISIBILITY TO BELOW 1/4 MILE AND BECOME A MARINE NAVIGATION HAZARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED TODAY.
In the hours before
Special weather statement, Jul 28, 7:50 AM EDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 750 AM EDT SAT JUL 28 2007 MAZ010-011-281215- EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- 750 AM EDT SAT JUL 28 2007 AT 750 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL 7 MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR...WILBRAHAM AND MONSON BY 800 AM EDT... PALMER AND 6 MILES SOUTHEAST OF BELCHERTOWN BY 810 AM EDT. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS. NOCERA
Special weather statement, Jul 28, 8:44 AM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 844 AM EDT SAT JUL 28 2007 MAZ004-281315- NORTHERN WORCESTER MA- 844 AM EDT SAT JUL 28 2007 AT 844 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH 5 MILES SOUTHWEST OF NEW BRAINTREE IN WORCESTER COUNTY...OR ABOUT 18 MILES SOUTHEAST OF AMHERST...MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR...NEW BRAINTREE AND OAKHAM BY 850 AM EDT...BARRE BY 900 AM EDT...HUBBARDSTON AND TEMPLETON BY 910 AM EDT. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS. NOCERA
Special weather statement, Jul 28, 9:36 AM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 936 AM EDT SAT JUL 28 2007 MAZ004-281400- NORTHERN WORCESTER MA- 936 AM EDT SAT JUL 28 2007 AT 936 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL OVER PRINCETON...OR ABOUT 7 MILES SOUTHWEST OF LEOMINSTER...MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR...LEOMINSTER BY 950 AM EDT...LUNENBURG BY 1000 AM EDT. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS. NOCERA
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 9:44 AM EDT | Severe Thunderstorm Warning | BOX | Worcester | 31 min |
| Jul 28, 12:55 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex | 50 min |
| Jul 28, 1:16 PM EDT | Special Marine Warning | BOX | 59 min | |
| Jul 28, 1:50 PM EDT | Severe Thunderstorm Warning | BOX | Essex | 55 min |
| Jul 28, 2:10 PM EDT | Special Marine Warning | BOX | 65 min | |
| Jul 28, 3:34 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 56 min |
| Jul 28, 4:04 PM EDT | Special Marine Warning | BOX | 56 min | |
| Jul 28, 4:19 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk, Suffolk | 41 min |
| Jul 28, 4:59 PM EDT | Special Marine Warning | BOX | 91 min | |
| Jul 28, 5:07 PM EDT | Severe Thunderstorm Warning | BOX | Norfolk, Plymouth | 38 min |
Nearby
Flash Flood Watches in Massachusetts, 2007Flash Flood Watches in Connecticut, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.